# SDR SWAA2025102721978

- Difficulty date: October 6, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 70,257 hours, 42,212 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL NUT-PLATE LOCATED ORSS 297 INTERNAL CAVITY TRAILING EDGE AT RT WING.  REPLACED RAIL NUT-PLATE LOCATED ORSS 297 INTERNAL CAVITY TRAILING EDGE AT RT WING IAW SRM 51-40-02-0G-0 AND SRM 51-10-02 ITEM 9.
